# SDR PCAA0309115

- Difficulty date: September 24, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N849EX
- Make and model: Dhav DHC8102
- Aircraft serial: 337
- Aircraft time: 26,481 hours, 29,040 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE MAINTENANCE VISIT THE EMERGENCY LIGHT AT SEAT 8DF WAS FOUND BROKEN.   EMERGENCY LIGHT SOCKET WAS REPAIRED.  OPERATIONAL CHECK WAS GOOD.   AIRCRAFT WAS RETURNED TO SERVICE.
